Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from abdominal migraines. Feeling nauseous. What could be the cause?

I m 14, and I ve gotten what a doctor calls abdominal migraines before, except since pretty much the beginning of the school year I ve been nauseous on and off all the time, whether I ve eaten or not, especially at the start and end of the day. My parents smoke , though not inside the house, and I was wondering whether this could be a factor, or whether it s stress , or something else.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Dear,
Stop taking lot of junk food and cola . it causes frequent gastritis and nauseating feeling.
You should start taking some antacid liquid regularly like digene gel etc and antiacid medicine like lansaprozole for two to three weeks.
Keeping your self empty stomach especially in the morning also leads to extra acid and juices in the stomach underutilized , they also cause lot of acidity and nauseating feeling
Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor